# SDR RAAA98B1085

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND PAX ROW 2ABC PBE INDICATOR PROTRUDING ON SERVICE CHECK.  CHANGED PBE DUE POUCH VACUUM LOST.
